# SDR AALA202310195943

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A320*
- Aircraft serial: 6227
- Aircraft time: 28,839 hours, 9,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT DETACHED AT 9C. REPLACED SEAT 9C EMERGENCY LIGHT.
